# SDR AALA202410140281

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,220 hours, 2,493,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: E21327107
- Part serial: 8530
- Condition: Faulted
- Location: Zone 700
- Part time: 29,501 hours, 16,013 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEEL N/W STRG FAULT ILLUMINATED AT GEAR RETRACTION, EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE WAS UNABLE TO DUPLICATE FAULT ON GROUND. BSCU 1+2 TROUBLESHOOTING DATA GIVES FAULT CODE: 745. REF TSM 32-51-00-810-826-A. SERVO CTLPREVIOUSLY REPLACED. CHECKED WIRES BETWEEN BSCU 10GG AND SERVO 6GC ALL WIRES MEASURE 1.7OHMS, NO SHORTS. REPLACED BSCU PER TSM. IAW AMM 32-42-34.
